# SDR SWAA2023040413519

- Difficulty date: March 7, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+10-847.<[01] EVALUATED CORROSION AT ALL LOCATION OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 767+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIGINAL 0.040 IN NUMEROUS 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE NCX000697 DUE 09/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727 TO BS 847 LBL 21 PER SRM 51-40-05-0G-0 AND DWG 146A7500;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
